# SDR AALA201706169048

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 52,223 hours, 21,066 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 6177
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS BINDING BETWEEN 1 AND 2 DEGREES WHEN EXTENDING FOR LANDING.  ALL LE DEVICES EXTENDED AND GREEN. TE FLAP NEDDLES NOT SPLIT. UNABLE TO MOVE TE FLAPS BY ALTERNATE FLAP SWITCH IAW CHECKLIST TO 15 DEGREES. THE FLIGHT DECLARED AN EMERGENCY. USED FLAP ASYMMETRY CHECKLIST FOR LANDING. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. TROUBLESHOT IAW FIM  27-51-01,  REPLACED LEFT FLAP TRANSMITTER IAW MM 27-58-01, OPS OK.  THE AIRCRAFT WAS GROUNDED.
